Patient :I have been on birth control for over one year. Due to the holiday i did not have my birth control pack ready when I needed to start it. I have been off my period for 3 days . me and my boyfriend had sexual intercourse last night before I could start my new pack but immediately afterwards I took my first pill. he did ejaculate inside me so I went upstairs to the bathroom and tried to get it out. I was wondering if I should go get a Plan B pill pack.
Symptoms: I have no symptoms of pregnancy except minor cramping which I get every time I start a new birth control pack.
Thanks for the query.
I understand your concern.
In case of 21 pills pack, after taking one week gap you have to start the next pack irrespective of withdrawal bleeding.
As you had intercourse three days after withdrawal bleeding, there is less possibility of pregnancy as usually ovulation will not occur in this period.
If you want to be on a safe side, you can go for plan B or instead you can go for high dose regular pills only as emergency contraception.
For this usually we recommend two tablets in the morning and evening for two days.
You discuss these things with your doctor and proceed according to her advice.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.